# SDR 95ZZZX7022

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N194LJ
- Make and model: Beech 300BEECH
- Aircraft serial: FA89
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 206SZZC
- Condition: Failed
- Location: Air Cond Pulley
- Part time: 4,791 hours
- Component: 115555024
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LUBRICATION SCHEDULE OF 600 HRS, REMOVED AIR CONDITIONER QUILL SHAFT PULLEY AND HAD BALL BEARING FALL OUT.  FOUND BEARING HAD COME APART.  BALLS HAD FLAT SPOTS.  QUILL SHAFT WAS ALSO KNIFE EDGED AS WELL AS THE PULLEY.  THIS CONDITION DID NOT EXIST LAST TIME LUBED.  SUBMITTER STATED HAVE NO SUGGESTIONS AS TO CAUSE OR PREVENTION.
